UM
Extended dimension fuzzy adaptive control for nonlinear uncertain stochastic systems with actuator constraints
Wang,Jianhui1,2; Liu,Zhi1; Chen,C. L.Philip3; Zhang,Yun1; Lai,Guanyu1
2019-10-01
Source PublicationNonlinear Dynamics
ISSN0924-090X
Volume98Issue:2Pages:1315-1329
AbstractIn this paper, an extended dimension fuzzy adaptive control for nonlinear uncertain stochastic systems with actuator constraints is investigated. The approximation error is introduced into the control scheme as a time-varying function by extended dimension fuzzy logic systems (FLSs). Besides, the sign function as a norm of the FLSs vector, in order to reduce the amount of calculation, will create a challenging chattering problem. Further, actuator failures usually are uncertain in time, pattern, and value and may also occur in practice. In order to handle the above issues, backstepping technology is applied to stabilize stochastic nonlinear system with stochastic disturbance and uncertain actuator failures. It is proved that the asymptotic convergence performance and predetermined transient tracking error performance are guaranteed to be within a pre-established sound whether the actuator fails or not. Finally, simulation results have demonstrated the proposed theoretical results.
KeywordActuator failure Adaptive control Backstepping Fuzzy logic systems Nonlinear systems Transient performance
DOI10.1007/s11071-019-05265-2
URLView the original
Language英语
Scopus ID2-s2.0-85073698224
Fulltext Access
Citation statistics
Cited Times [WOS]:1   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionUniversity of Macau
Corresponding AuthorLiu,Zhi
Affiliation1.School of Automation,Guangdong University of Technology,Guangzhou,510006,China
2.School of Mechanical and Electric Engineering,Guangzhou University,Guangzhou,510006,China
3.Faculty of Science and Technology,University of Macau,Macau,999078,China
Recommended Citation
GB/T 7714
Wang,Jianhui,Liu,Zhi,Chen,C. L.Philip,et al. Extended dimension fuzzy adaptive control for nonlinear uncertain stochastic systems with actuator constraints[J]. Nonlinear Dynamics,2019,98(2):1315-1329.
APA Wang,Jianhui,Liu,Zhi,Chen,C. L.Philip,Zhang,Yun,&Lai,Guanyu.(2019).Extended dimension fuzzy adaptive control for nonlinear uncertain stochastic systems with actuator constraints.Nonlinear Dynamics,98(2),1315-1329.
MLA Wang,Jianhui,et al."Extended dimension fuzzy adaptive control for nonlinear uncertain stochastic systems with actuator constraints".Nonlinear Dynamics 98.2(2019):1315-1329.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang,Jianhui]'s Articles
[Liu,Zhi]'s Articles
[Chen,C. L.Philip]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang,Jianhui]'s Articles
[Liu,Zhi]'s Articles
[Chen,C. L.Philip]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang,Jianhui]'s Articles
[Liu,Zhi]'s Articles
[Chen,C. L.Philip]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.